# SDR QXEA200601326

- Difficulty date: May 26, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,439 hours, 12,855 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gps
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI FLIGHT NR 2311: GNS1 DESELECTED, RAN CHECKLIST, RESELECTED. OK FOR 3 MINUTES. LATER DESELECTED AGAIN. RAN CHECKLIST AND WORKED FOR 9 MINUTES, THEN DESELECTED. THEN 5-10 MINUTES LATER, GNS2 DESELECTED. SAME PROCESS REPEATED. THEN IRS DESELECTED 5 MINUTES LATER. FMS WENT  INTO DR MODE. 2 MINUTES LATER, DR MODE WENT AWAY. MAINTENANCE CYCLED AIRCRAFT POWER. ALL INDICATIONS NORMAL. GNS1, GNS2 AND IRS ARE SELECTED AND ALIGNED WITH NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
